A 47-year-old female asked:
Disclaimer

is there anything that i can take are do to be able to continue to take topiramate ,(for migraines and weight loss) to stop the dizzy symptoms?

1 doctor answer
Dr. Lori Lange
Specializes in Family Medicine
No: We don't treat medication side effects with more meds. Dizziness is a serious thing. Check up with a doctor to make sure you are OK.
Answered on Nov 18, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Medication&Migraine: Please see the prescribing doctor and let him/her know about these symptoms. Your doc may change your medication or dose or look further to see if an ... Read More
A 37-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Beta blockers: The beta-adrenergic blockers are the most commonly used prophylactic migraine medications. Inderal, (propranolol) Corgard, Tenormin, just to name a fe ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Richard Roberts
46 years experience Pediatrics
Yes, extent unknown.: Topiramate causes birth defects and growth retardation in exposed fetuses. You do not "have" to take topiramate to prevent migraine. 10% or more of ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Dizzy, blurred sight: It is not normal. However, for many patients it is difficult to quit taking topamax, (topiramate) because of the variety of the withdrawal symptoms. D ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month